Vol. 11, No. 4, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
On N-high subgroups of Abelian groups

John McCormick Irwin and Elbert A. Walker

Vol. 11 (1961), No. 4, 1363–1374
Mathematical Subject Classification
Primary: 20.30
Milestones
Received: 10 August 1960
Published: 1 December 1961
Authors
John McCormick Irwin
Elbert A. Walker